Farone, A., Farone, M., Kline, P., Quinn, T., and Sinkala, Z. (2010), A practical approach for computing the active site of the ribonucleoside hydrolase of E. coli encoded by rihC Advances in Computation Biology Editor: H.R. Arabnia, Springer in book series: Advances in Experimental Medicine and Biology, Pages 216-218.
Farone, A., Farone, M., Khaliq, A., Kline, P., Quinn, T., and Sinkala, Z. 2009. Identifying the active site of ribonucleoside hydrolase of E. coli encoded by RihC, 2009. Proceedings of The 2009 International Conference on Bioinformatics & Computational Biology: BIOCOMP2009 Vol. I, Editors: H.R. Arabnia and M. Q. Yang, CSREA Press, USA, Pages 216-218.
Quinn, T., and Sinkala, Z. 2009. Dynamic of prostate cancer stem cell populations with diffusion and organism response(with T. Quinn). Biosystems 96, 69-79.
Sinkala, Z., and Jator, S. 2007. A higher order B-spline Collocation Method for Linear Boundary Value Problems (with S. Jator), Applied Mathematics and Computation, 191(1), 2007 100-116.
Sinkala, Z. 2007. Mathematical Models on the Growth of Solid Tumors, Quantitative Medical Data analysis using Mathematical Tools and Statistical Techniques (Ed. Ying Oi), World Scientific PUB. Co. PTE LTD,Singapore , 297-317.
Sinkala, Z. 2006. Soliton/exciton transport in proteins. J. Theoretical Biology 241:919-927.
Sinkala, Z. 2002. Dimension of the global attractor for wave equations with Neumann boundary conditions. International J. of Pure and Applied Mathematics 1:361-372.
Nagle, R., and Sinkala, Z. 1995. Existence of periodic solutions for nonlinear systems of first-order ordinary differential equations at resonance. Nonlinear Analysis, TMA 25:1-16. Sinkala, Z. 1995. Existence of solutions to periodic boundary problems with unbounded nonlinearity. Houston J. of Mathematics 21:813-821.
Sinkala, Z. 1994. Solvability of semilinear abstract equations at resonance. Mathematika 41:301-311.
Sinkala, Z. 1994. Existence of solutions to Neumann problem with unbounded nonlinearity. Communications on Nonlinear Analysis 1:79-85.
Sinkala, Z. 1991. Existence of T-periodic solutions to second order: Nonlinear systems at Resonance. In Differential Equations: Stability and Control (Ed. Saber Elaydi), Marcel Dekker, New York.
Nolan, J.P. and Sinkala, Z. 1987. Equivalent norms of analytic subspaces in Journal of Mathematical analysis and applications 126:238-249.